MAUDE Adverse Event Report: COVIDIEN SURGICAL V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCL0316
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during myomectomy suturing, the suture broke in the middle.An additional new suture was used without issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted two partial sutures and one needle.The needle was attached to one of the sutures.The suture was returned broken at the barbed section in two parts with the loop end missing.It was reported that the suture broke in the middle.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24871769
Report Number1219930-2026-02452
Device Sequence Number9081744
Product Code GAM
UDI-Device Identifier10884521131316
UDI-Public(01)10884521131316(17)280831(10)A5J1806VY(20)01
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL0316
Device Catalogue NumberVLOCL0316
Device Lot NumberA5J1806VY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale